Couldn't find what you looking for?

TRY OUR SEARCH!


I have started to take birth control pills two months ago. During the first month of taking pills I was bleeding every day, it was like spotting, and it stopped after the period had ended. This month my period lasted less than before, it lasted only 3 days. I’ve noticed abnormal menstral color, it was light, almost pink. Are these changes caused by pills or something’s wrong with me?

Loading...


Since I’ve started taking pills, my periods last shorter and I lose less blood then before. I think that this light red color is not abnormal. I used to have heavy periods before started using pills and severe premenstrual pain in low stomach. All these symptoms disappeared since have been on bcp. It is also normal to bleed during the first month because of accommodation on new amount of hormones in your body. You should stop smoking while using pills if you do now and if you really feel worried because of your period, you should talk to your gyn about the facts about bcp.
Reply

Loading...